JournalszaaVol. 27 , No. 3DOI 10.4171/zaa/1359

Kernel Dimension of Singular Integral Operators with Piecewise Continuous Coefficients on the Unit Circle

  • A. Rogozhin

    Technische Universität Chemnitz, Germany
  • Bernd Silbermann

    Technische Universität Chemnitz, Germany
Kernel Dimension of Singular Integral Operators with Piecewise Continuous Coefficients on the Unit Circle cover

Abstract

In this paper we propose a method to compute the kernel dimension of a Fredholm singular integral operator aP+bQaP+bQ with piecewise continuous coefficients a,b.a, b. We show that the kernel dimension can be extracted from the singular value behavior of a polynomial collocation method. The results are illustrated by numerical experiments.